# SDR 97ZZZM459

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5755 · Spoilers
- Part: Bolts
- Condition: Failed
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD LIFT SPOILER JACK BOLTS, FORWARD AND AFT, FAILED NDT.  INSTALLED NEW FORWARD AND AFT JACK BOLTS ON LEFT INBOARD LIFT SPOILER.
